
Lion Bufferin Premium 60 Tablets
● Adopts the latest original technology "Quick Attack Lock". Bufferin's unique technology that achieves both "quick disintegration" of tablets and "quick dissolution" of ibuprofen. ● Bufferin has independently discovered that a double prescription containing "ibuprofen" and "acetaminophen" at a ratio of 1: 1 exerts a high analgesic effect. In addition, it contains "anhydrous caffeine" and "allyl isopropyl acetyl urea", which are analgesic auxiliary ingredients, and is a prescription with excellent efficacy. ● For gastric disorders caused by analgesic components such as "ibuprofen", "acetaminophen" has not only an analgesic effect but also an effect of suppressing gastric disorders. In addition, it also contains a gastric mucosa protective ingredient "dry aluminum hydroxide gel", which has a high effect of suppressing gastric disorders. ● While it has excellent effects, it has achieved a small tablet size. ● The surface of the tablet is coated to make it easy to swallow. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF
Ingredients / quantity / usage ingredients / dose in 1 tablet ・ ibuprofen ・ ・ ・ 65mg (to suppress pain and reduce fever) ・ acetaminophen ・ ・ ・ 65mg (pain・ Suppresses and lowers fever.) ・ Anhydrous caffeine ・ ・ ・ 40mg (helps to suppress pain and relieves headaches.) ・ Allylisopropylacetylurea ・ ・ ・ 30mg (helps to suppress pain and relieves headaches.)・ Dry aluminum hydroxide gel ・ ・ ・ 35mg (Protects gastric mucosa and prevents stomach irritation.) [Additives] Cellulose, hydroxypropyl cellulose, lactic acid, D-mannitol, dihydrogen phosphate Contains K, silicon dioxide, Mg stearate, polyvinyl alcohol (partially saponified), talc, titanium oxide, soy lecithin. Dosage and administration Avoid fasting as much as possible, and take at least 4 hours between doses. Take the following amount with water or lukewarm water. ● Adults (15 years old and over) ・ ・ ・ 2 tablets per dose, up to 3 times a day ● Under 15 years old ・ ・ ・ Do not take [Notes on usage / dose] (1) Dosage / dose Please adhere to it. (2) How to take out the tablet: Press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink. (If swallowed as it is by mistake, it may lead to an unexpected accident such as sticking to the esophageal mucosa.)
Efficacy Efficacy / Effect 1. Headache, stiff shoulder pain, menstrual pain (physiological pain), lower back pain, joint pain, nerve pain, muscle pain, sore throat, tooth pain, post-extraction pain, bruising pain, numbness pain, fracture pain, traumatic pain, ear pain relief 2 .. Antipyretic during chills and fever
Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (3) Children under the age of 15. (4) Pregnant women within 12 weeks of the expected delivery date. 2. Do not take any of the following medicines while taking this drug. Other antipyretic analgesics, cold medicines, sedatives, vehicle sickness medicines 3. Do not exercise any vehicle or machinery after taking this medicine (drowsiness may occur) 4. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease (7) People who have had the following diseases. Gastric / duodenal ulcer, ulcerative colitis, Crohn's disease 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Therefore, stop taking this medicine immediately and bring this document to your doctor or pharmacist.
Ingredients / quantity / usage ingredients / dose in 1 tablet ・ ibuprofen ・ ・ ・ 65mg (to suppress pain and reduce fever) ・ acetaminophen ・ ・ ・ 65mg (pain・ Suppresses and lowers fever.) ・ Anhydrous caffeine ・ ・ ・ 40mg (helps to suppress pain and relieves headaches.) ・ Allylisopropylacetylurea ・ ・ ・ 30mg (helps to suppress pain and relieves headaches.)・ Dry aluminum hydroxide gel ・ ・ ・ 35mg (Protects gastric mucosa and prevents stomach irritation.) [Additives] Cellulose, hydroxypropyl cellulose, lactic acid, D-mannitol, dihydrogen phosphate Contains K, silicon dioxide, Mg stearate, polyvinyl alcohol (partially saponified), talc, titanium oxide, soy lecithin. Dosage and administration Avoid fasting as much as possible, and take at least 4 hours between doses. Take the following amount with water or lukewarm water. ● Adults (15 years old and over) ・ ・ ・ 2 tablets per dose, up to 3 times a day ● Under 15 years old ・ ・ ・ Do not take [Notes on usage / dose] (1) Dosage / dose Please adhere to it. (2) How to take out the tablet: Press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink. (If swallowed as it is by mistake, it may lead to an unexpected accident such as sticking to the esophageal mucosa.)
Efficacy Efficacy / Effect 1. Headache, stiff shoulder pain, menstrual pain (physiological pain), lower back pain, joint pain, nerve pain, muscle pain, sore throat, tooth pain, post-extraction pain, bruising pain, numbness pain, fracture pain, traumatic pain, ear pain relief 2 .. Antipyretic during chills and fever
Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (3) Children under the age of 15. (4) Pregnant women within 12 weeks of the expected delivery date. 2. Do not take any of the following medicines while taking this drug. Other antipyretic analgesics, cold medicines, sedatives, vehicle sickness medicines 3. Do not exercise any vehicle or machinery after taking this medicine (drowsiness may occur) 4. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease (7) People who have had the following diseases. Gastric / duodenal ulcer, ulcerative colitis, Crohn's disease 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Therefore, stop taking this medicine immediately and bring this document to your doctor or pharmacist.
JAN: 4903301271994